Orphengesic

DRUG DESCRIPTION

Each Orphengesic (orphenadrine citrate, asprin and caffeine tablets) Tablet, for oral administration contains Orphenadrine Citrate 25mg, Aspirin 385mg and Caffeine 30 mg. Each Orphengesic (orphenadrine citrate, asprin and caffeine tablets) Forte Tablet, fororaladministration contains OrphenadrineCitrate 50 mg, Aspirin 770 mg and Caffeine 60 mg.

In addition, each tablet contains the following inactive ingredients: anhydrous lactose, colloidal silicon dioxide, D&C yellow #10, FD&C blue #1, povi-done, pregelatinized starch, stearic acid, and zinc stearate.

Orphenadrine Citrate is (2-dimethylaminoethyl 2-methyl-benzhydryl ether citrate). It is a white, practically odorless, crystalline powder, having a bitter taste. It is sparingly soluble in water, slightly soluble in alcohol. It has the following structural formula:

Orphenadrine Citrate Structural Formula Illustration

C18H23NO•C6H8O7 MW 461.51

Aspirin, salicylic acid acetate, is a non-opiate analgesic, anti-inflammatory and anti-pyretic agent. It occurs as a white, crystalline tabular or needle-like powder and is odorless or has a faint odor. It is sparingly soluble in water, freely soluble in alcohol and chloroform. It has the following structural formula:


C9H8O4MW 180.16

Caffeine is a central nervous system stimulant which occurs as a white powder or white glistening needles, usually matted together. It is sparingly soluble in alcohol, and freely soluble in chloroform. The chemical name forcaffeineis, 1,3,7-Trimethylxanthine. It has thefollowing structural formula:


C8H10N4O2MW 194.19


Related Drugs Index: